ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2016 , Volume 36 , Issue 7

Select all articles

Export/Reference:

Existence of solitary-wave solutions to nonlocal equations
Mathias Nikolai Arnesen
2016, 36(7): 3483-3510 doi: 10.3934/dcds.2016.36.3483 +[Abstract](1063) +[PDF](550.3KB)
Anomalous cw-expansive surface homeomorphisms
Alfonso Artigue
2016, 36(7): 3511-3518 doi: 10.3934/dcds.2016.36.3511 +[Abstract](1030) +[PDF](321.7KB)
Differentiability of solutions of stationary Fokker--Planck--Kolmogorov equations with respect to a parameter
Vladimir I. Bogachev, Stanislav V. Shaposhnikov and Alexander Yu. Veretennikov
2016, 36(7): 3519-3543 doi: 10.3934/dcds.2016.36.3519 +[Abstract](1146) +[PDF](451.6KB)
Regularization of sliding global bifurcations derived from the local fold singularity of Filippov systems
Carles Bonet-Revés and Tere M-Seara
2016, 36(7): 3545-3601 doi: 10.3934/dcds.2016.36.3545 +[Abstract](1038) +[PDF](959.0KB)
On some variational problems set on domains tending to infinity
Michel Chipot, Aleksandar Mojsic and Prosenjit Roy
2016, 36(7): 3603-3621 doi: 10.3934/dcds.2016.36.3603 +[Abstract](733) +[PDF](486.4KB)
Periodic shadowing of vector fields
Jifeng Chu, Zhaosheng Feng and Ming Li
2016, 36(7): 3623-3638 doi: 10.3934/dcds.2016.36.3623 +[Abstract](1072) +[PDF](419.4KB)
On blow-up criterion for the nonlinear Schrödinger equation
Dapeng Du, Yifei Wu and Kaijun Zhang
2016, 36(7): 3639-3650 doi: 10.3934/dcds.2016.36.3639 +[Abstract](1184) +[PDF](453.0KB)
Spectral properties of renormalization for area-preserving maps
Denis Gaidashev and Tomas Johnson
2016, 36(7): 3651-3675 doi: 10.3934/dcds.2016.36.3651 +[Abstract](827) +[PDF](552.7KB)
Neumann homogenization via integro-differential operators
Nestor Guillen and Russell W. Schwab
2016, 36(7): 3677-3703 doi: 10.3934/dcds.2016.36.3677 +[Abstract](1285) +[PDF](565.7KB)
On spatial entropy of multi-dimensional symbolic dynamical systems
Wen-Guei Hu and Song-Sun Lin
2016, 36(7): 3705-3717 doi: 10.3934/dcds.2016.36.3705 +[Abstract](928) +[PDF](215.5KB)
On the interior approximate controllability for fractional wave equations
Valentin Keyantuo and Mahamadi Warma
2016, 36(7): 3719-3739 doi: 10.3934/dcds.2016.36.3719 +[Abstract](1092) +[PDF](466.8KB)
On some two phase problem for compressible and compressible viscous fluid flow separated by sharp interface
Takayuki Kubo, Yoshihiro Shibata and Kohei Soga
2016, 36(7): 3741-3774 doi: 10.3934/dcds.2016.36.3741 +[Abstract](990) +[PDF](553.2KB)
A Schechter type critical point result in annular conical domains of a Banach space and applications
Hannelore Lisei, Radu Precup and Csaba Varga
2016, 36(7): 3775-3789 doi: 10.3934/dcds.2016.36.3775 +[Abstract](851) +[PDF](397.1KB)
Some properties of solutions to the weighted Hardy-Littlewood-Sobolev type integral system
Yingshu Lü and Zhongxue Lü
2016, 36(7): 3791-3810 doi: 10.3934/dcds.2016.36.3791 +[Abstract](972) +[PDF](444.7KB)
The Gardner equation and the stability of multi-kink solutions of the mKdV equation
Claudio Muñoz
2016, 36(7): 3811-3843 doi: 10.3934/dcds.2016.36.3811 +[Abstract](913) +[PDF](661.8KB)
Global well-posedness of axisymmetric Navier-Stokes equations with one slow variable
Weimin Peng and Yi Zhou
2016, 36(7): 3845-3856 doi: 10.3934/dcds.2016.36.3845 +[Abstract](1075) +[PDF](359.5KB)
Stability of stationary wave maps from a curved background to a sphere
Sohrab Shahshahani
2016, 36(7): 3857-3909 doi: 10.3934/dcds.2016.36.3857 +[Abstract](731) +[PDF](684.3KB)
Hyperbolic periodic points for chain hyperbolic homoclinic classes
Wenxiang Sun and Yun Yang
2016, 36(7): 3911-3925 doi: 10.3934/dcds.2016.36.3911 +[Abstract](885) +[PDF](390.4KB)
Solitary gravity-capillary water waves with point vortices
Kristoffer Varholm
2016, 36(7): 3927-3959 doi: 10.3934/dcds.2016.36.3927 +[Abstract](942) +[PDF](697.2KB)
A new method for the boundedness of semilinear Duffing equations at resonance
Zhiguo Wang, Yiqian Wang and Daxiong Piao
2016, 36(7): 3961-3991 doi: 10.3934/dcds.2016.36.3961 +[Abstract](1095) +[PDF](568.4KB)
Differentiability of Hausdorff dimension of the non-wandering set in a planar open billiard
Paul Wright
2016, 36(7): 3993-4014 doi: 10.3934/dcds.2016.36.3993 +[Abstract](916) +[PDF](456.6KB)
Planar quasi-homogeneous polynomial systems with a given weight degree
Yanqin Xiong and Maoan Han
2016, 36(7): 4015-4025 doi: 10.3934/dcds.2016.36.4015 +[Abstract](1003) +[PDF](387.4KB)
Principal eigenvalues for some nonlocal eigenvalue problems and applications
Fei-Ying Yang, Wan-Tong Li and Jian-Wen Sun
2016, 36(7): 4027-4049 doi: 10.3934/dcds.2016.36.4027 +[Abstract](1155) +[PDF](488.5KB)
Remarks on nonlinear elastic waves in the radial symmetry in 2-D
Dongbing Zha
2016, 36(7): 4051-4062 doi: 10.3934/dcds.2016.36.4051 +[Abstract](948) +[PDF](342.6KB)
A formula of conditional entropy and some applications
Xiaomin Zhou
2016, 36(7): 4063-4075 doi: 10.3934/dcds.2016.36.4063 +[Abstract](1058) +[PDF](359.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]